# SDR ABXA9600555

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Subfloor
- Part number: 992240615
- Condition: Damaged
- Location: Bs 160 - 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND SUBFLOOR DAMAGED AT STA 160 TO 200.  REPAIRED IAW DC-9 SRM 53-01 FIGURE 2, SHEET 3.
